# SDR CALA2015071094074

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 78,759 hours, 13,796 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELEC ODOR & ASSOCIATED HAZE THROUGHOUT CABIN.  RECIRC FAN SELECTED OFF BY CREW & SMOKE HAZE DISSIPATED.  ACFT DOWNLINKED LOWER RECIRC FAN LT, FAULT MSG 21-24600. BOTH RECIRC FAN SWITCHES WERE SELECTED OFF BY CREW.  CONFIRMED THE LOWER LT RECIRC FAN WAS AT FAULT.  R & R LT LOWER RECIRC FAN IAW AMM 21-25-07.
